# SDR FDEA201201160185

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 45,389 hours, 18,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577203400100
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL NR 152JF, FOUND DELAMINATED.  R & R IAW AMM 53-10-33-04, REV 52.1.  NEW FLOOR PANEL FABRICATED IAW DWG SRZ-25-005 REV J.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100. REV 113.
